Advances in Pure Mathematics

Vol.4 No.8(2014), Paper ID 49143, 7 pages



Univalence Conditions for Two General Integral Operators


Adriana Oprea, Daniel Breaz


Department of Mathematics, University of Pite?ti, Pite?ti, Romania
Department of Mathematics, “1 Decembrie 1918” University of Alba Iulia, Alba Iulia, Romania


Copyright © 2014 Adriana Oprea, Daniel Breaz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Oprea, A. and Breaz, D. (2014) Univalence Conditions for Two General Integral Operators. Advances in Pure Mathematics, 4, 487-493. doi: 10.4236/apm.2014.48054.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.